# SDR AALA201904299022

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,774 hours, 8,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE CAUTION MESSAGE DISPLAYED ON FLIGHT ATTENDANT SCREEN. MAINTENANCE ACCOMPLISHED SERVICING OF 2L DOOR ASSIST BOTTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
